Active Low-Carber Forums
Atkins diet and low carb discussion provided free for information only, not as medical advice.
Home Plans Tips Recipes Tools Stories Studies Products
Active Low-Carber Forums
A sugar-free zone


Welcome to the Active Low-Carber Forums.
Support for Atkins diet, Protein Power, Neanderthin (Paleo Diet), CAD/CALP, Dr. Bernstein Diabetes Solution and any other healthy low-carb diet or plan, all are welcome in our lowcarb community. Forget starvation and fad diets -- join the healthy eating crowd! You may register by clicking here, it's free!

Go Back   Active Low-Carber Forums > Main Low-Carb Diets Forums & Support > Low Carb Health & Technical Forums > Candida Yeast & IBS
User Name
Password
Register FAQ Members Calendar Mark Forums Read Search Gallery My P.L.A.N. Survey


Reply
 
Thread Tools Display Modes
  #1   ^
Old Sun, Sep-08-13, 20:55
Emm* Emm* is offline
New Member
Posts: 2
 
Plan: Candida diet
Stats: 121/121/125 Female 5'4''
BF:
Progress:
Default Candida supplement reaction

So 2 weeks ago i went on candida supplements and probiotics. I also cut out all sugar and caffeine. With the supplements it said to take 2 in am and 2 in pm. And also probiotics twice a day.

Well yesterday i had to stop. i have been feeling horrendous! Mainly headaches, my ears hurt, sinuses. I know withdrawls can be a part of it, but this is like a week of feeling lousy.

Has anyone else been through this?
Reply With Quote
Sponsored Links
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -6. The time now is 21:22.


Copyright © 2000-2018 Active Low-Carber Forums @ forum.lowcarber.org
Powered by: vBulletin, Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.